# SDR UPS99830576

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DURING BISE CHECK THE EMERGENCY EXIT LIGHT DO NOT ILLUMINATE.  REMOVED AND REPLACED EMER EXIT LIGHTS BATTERY, OPS CHECK NORMAL.
